MathSciNet Relay Station
MathSciNet bibliographic data
MR1709742 (2000j:11113) 11J93 (11G09)
Brownawell, W. Dale; Denis, Laurent Linear independence and divided derivatives of a Drinfeld module. II. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1581–1593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement